# SDR DALA2018030501387

- Difficulty date: March 4, 2018
- Submitted: March 6, 2018
- Operation: Air carrier
- Aircraft: N955AT
- Make and model: Boeing 717-200
- Aircraft serial: 55017
- Aircraft time: 49,248 hours, 33,958 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON BEAM NR 1 FWD EDGE AT PASSENGER ENTRANCE DOOR. CRACK ON BEAM NR 1 FWD EDGE AT PASSENGER ENTRANCE DOOR WAS REPAIRED PER SRM 52-10-02-2R-7 FIG 202.
